MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET TETRA 2.0MM X 2.5CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET TETRA 2.0MM X 2.5CM; Device, Neurovascular Embolization
Catalog Number TG5412025
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during coil embolization using a compatible-lumen microcatheter, the resistance was encountered while attempting to retrieve the subject coil.Upon withdrawal, the subject coil stretched and prematurely detached inside the microcatheter shaft.Consequently, the subject coil and microcatheter were retrieved together.The procedure was completed successfully using a replacement coil and microcatheter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during coil embolization using a compatible lumen microcatheter (unknown type), resistance was encountered while attempting to retrieve the subject coil.The coil was withdrawn; however, coil stretching or premature detachment was subsequently observed.As a result, the coil and microcatheter were retrieved together.The procedure was continued using a different coil and microcatheter and was completed successfully.Additional information provided by the customer indicated that no anomalies were noted to the device prior to use on the patient, the device was prepared for use as per the directions for use, continuous flush was set up and maintained throughout the clinical procedure, the tapered distal end of the introducer sheath was securely seated in the microcatheter hub, the rhv was appropriately tightened without over- or under-tightening and was opened sufficiently to allow the device to pass through without damage, torque was not applied to the delivery wire during coil manipulation, and the coil was advanced slowly and carefully without excessive force.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to as reported 'coil difficult to remove/withdraw from catheter', 'main coil stretched', 'coil in catheter friction' and 'main coil prematurely detached/separated during use'.

Brand Name
TARGET TETRA 2.0MM X 2.5CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50465998
Report Number3008881809-2026-00539
Device Sequence Number9811390
Product Code HCG
UDI-Device Identifier07613327578577
UDI-Public(01)07613327578577(17)301005(10)25886685
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412025
Device Lot Number25886685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/12/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Microcatheter (Unknown Manufacturer)
Patient SexUnknown